MAUDE Adverse Event Report: OSCOR INC. LEAD ADAPTOR; PACEMAKER LEAD ADAPTOR

OSCOR INC. LEAD ADAPTOR; PACEMAKER LEAD ADAPTOR
Model Number BIS/BIS-40
Medical Device Problem Code Ambient Noise Problem (2877)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Our investigation is still in progress, follow up report will be submitted if we find any further additional information.
 
Event or Problem Description
It was reported the lead adaptor was suspected to be malfunctioning due to noise.The adaptor was explanted.No patient complication has been reported.
 
Additional Manufacturer Narrative
The following sections were updated in follow-up 1.Corrected data: d6b : in the initial mdr d6b should be blank as device was not explanted.Adaptor was capped inside the patient body on (b)(6) 2020.The device was used for treatment.The device was in service for approximately 27 days before being capped on (b)(6) 2020.The device was not returned for analysis as it was capped, therefore, the clinical observation could not be confirmed.The investigation was focused on review of product documentation.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.The following controls are in place to mitigate the reported product issue.Per procedure bipolar lead adaptors/extensions final inspection devices are inspected 100% for electrical inspection: check electrical resistance by using multimeter.Extension bis/bis: attach the red cable to the connector pin and black cable to the trokar needle.Insert trokar needle straight on the screw head through the seal of the connector pin receptacle on both legs and check for resistance.Insert trokar needle into the other screw for connector hull receptacle to assure that there is no electrical connection/short.Attach red cable to the connector hull and follow the same method as above for the connector hull receptacles on both legs.The instructions for use (ifu) bis/bis informs the user: the adaptors are implanted in the extremely hostile environment of the human body.Because the adaptors are very small in diameter and must be very flexible, it inevitably reduces their potential performance and longevity.Adaptors may fail to function for a variety of causes, including medical complications, body rejection phenomenon, allergic reaction, fibrotic tissue problem, or a failure of adaptor by damage, fracture, or by breach of their insulation.Despite of all due care in design, component quality, manufacture and testing prior to sale, adaptors may be damaged by improper handling, use, placement or other intervening facts.Based on the investigation, a capa is not required as findings did not identify a design, labeling or manufacturing non-conformity.In addition, there was no new failure mode identified and the risk remains acceptable.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
LEAD ADAPTOR
Common Device Name
PACEMAKER LEAD ADAPTOR
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd
palm harbor FL 34683
MDR Report Key11371851
Report Number1035166-2021-00019
Device Sequence Number858799
Product Code DTD
UDI-Device Identifier00885672008369
UDI-Public00885672008369
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K010787
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2021
Device Model NumberBIS/BIS-40
Device Catalogue NumberBIS/BIS-40
Device Lot NumberC4-13978
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/27/2021
Supplement Date Received by Manufacturer06/15/2021
Initial Report FDA Received Date02/24/2021
Supplement Report FDA Received Date06/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;